# SDR QXEA200700117

- Difficulty date: January 29, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 7,691 hours, 7,007 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Stiff
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2378: GROUND CREW REPORTS AFT BAGGAGE DOOR HANDLE VERY DIFFICULT TO OPEN.  MAINTENANCE INSPECTED, CLEANED AND APPLIED LUBRICANT.  CYCLED MANY TIMES WITH NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT CONTINUED SERVICE.
